# SDR AALA202307127363

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A320*
- Aircraft serial: 6313
- Aircraft time: 27,856 hours, 8,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30887
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 6,573 hours, 2,835 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WILL NOT ARM, CONFIRMED ON ECAM SD AND FLIGHT ATTENDANT PANEL. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE PER J/C 26L00025011.
